# SDR DALA2025082606326

- Difficulty date: August 21, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N986AT
- Make and model: Boeing 717-200
- Aircraft serial: 55089
- Aircraft time: 58,685 hours, 42,353 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR LOWER CAP AFT FLANGE CRACKED NEAR XRS = 164.   ACCOMPLISH ER/A 627199-14AD REV D (1156482)
